# SDR MASA2011072703331

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,493 hours, 14,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Housing
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  CLEANED, LUBED AND ADJUSTED DETENT HOUSING ASSY.
